It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Vaccination & Immunization Message Board


Vaccination & Immunization Board Index


Developing a lump a month later at the site of your vaccination does sound unusual. The side effects listed on the Vaccine Information Statement lists: Pain at the injection site,redness or swelling at the injection site,mild or moderate fever and itching at the injection site...and states that these symptoms do not last long and go away on their own. The Gardasil vaccine is new and will be monitored for unusual or severe problems. It was tested on over 11,000 women between the ages of 9 and 26 with pain at the injection site being the most common reported side effect. I would report your reaction to your doctor and request that he/she report it to the Vaccine Adverse Event Reporting System (VAERS) or you can report it yourself by calling 1-800-822-7967. You might also ask to see the vaccine package insert to see if there are any ingredients in the vaccine that you may be allergic to, however that is probably unlikely. If you were allergic, you would most likely have had an immediate reaction to the shot. Did you experience any immediate pain or soreness from either one of your two vaccinations so far? I have a friend who is getting both her daughters vaccinated with the Gardasil vaccine at their physical next month. One girl I talked to who had just gotten vaccinated said it stung a little more than most shots did.





All times are GMT -7. The time now is 08:59 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!